Über vollstetige lineare Transformationen

T. H. Hildebrandt Ann Arbor, Michigan, U S A

TBD mathscidoc:1701.33705

Acta Mathematica, 51, (1), 311-318, 1928.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:49 uploaded by actaadmin ] [ 64 downloads ] [ 0 comments ]
@inproceedings{t.1928über,
  title={Über vollstetige lineare Transformationen},
  author={T. H. Hildebrandt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203049505849414},
  booktitle={Acta Mathematica},
  volume={51},
  number={1},
  pages={311-318},
  year={1928},
}
T. H. Hildebrandt. Über vollstetige lineare Transformationen. 1928. Vol. 51. In Acta Mathematica. pp.311-318. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203049505849414.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved